# SDR GLBA2001074

- Difficulty date: April 2, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 10,245 hours, 13,594 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066306200
- Part serial: 1381
- Condition: Failed
- Location: Cockpit
- Part time: 94 hours, 103 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

CAPTAINS ALTIMETER FAILED INFLIGHT.  REPLACED INDICATOR.
